A numerical method for a model of population dynamics with spatial diffusion

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We propose a procedure to approximate the solution of a degenerate parabolic equation describing the dynamics of a one-sex population with spatial diffusion. We use a finite difference method along the characteristic age-time direction combined with finite elements in the spatial variables. Error estimates are derived for this approximation.

Original languageEnglish (US)
Pages (from-to)31-43
Number of pages13
JournalComputers and Mathematics with Applications
Volume19
Issue number4
DOIs
StatePublished - 1990
Externally publishedYes

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'A numerical method for a model of population dynamics with spatial diffusion'. Together they form a unique fingerprint.

  • Cite this